# SDR UG8A235J

- Difficulty date: November 10, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF DTW, THE RUDDER LIMIT FAIL AT 24 PERCENT AMBER CAS MESSAGE ILLUMINATED.  ALSO,THE PITOT HEATER FAIL SB AMBER CAS MESSAGE ILLUMINATED.  REPLACED FAULTY LINEAR ACTUATOR.  REPLACED FAULTY LOGIC MODULE.  (M)
